MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL PROTECTA DR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC EUROPE SARL PROTECTA DR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number D334DRG
Medical Device Problem Codes Delayed Charge Time (2586); Battery Problem (2885)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the device reached recommended replacement time (rrt) and then had an excessive charge time alert with a charge time of greater than 16 seconds.The device was removed and a new device was implanted.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Analysis of the device found high internal battery resistance.If information is provided in the future, a supplemental report will be issued.

Brand Name
PROTECTA DR
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
CH  1131
MDR Report Key8302699
Report Number9614453-2019-00358
Device Sequence Number13719026
Product Code LWS
UDI-Device Identifier00613994678157
UDI-Public00613994678157
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/28/2012
Device Model NumberD334DRG
Device Catalogue NumberD334DRG
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2019
Initial Date Received by Manufacturer 01/09/2019
Supplement Date Received by Manufacturer01/09/2019
06/03/2019
Initial Report FDA Received Date02/04/2019
Supplement Report FDA Received Date02/04/2019
06/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4470-52 LEAD, 0184 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR
Patient Weight79